# SDR YENA20090704070

- Difficulty date: July 4, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 9,661 hours, 5,873 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Indicator
- Condition: Tripped
- Location: Slat Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EICAS AMBER SLAT FAIL MESSAGE, REFERENCED QRH.  TROUBLESHOOTING REVEALED THAT SLAT BRAKES WERE SET AND ACTUATOR TRIP INDICATOR TRIPPED (SLAT ACTUATOR 6 ON TRACK 7).  CLEANED INSPECTED AND RESET SLAT ACTUATOR AND PERFORMED FUNCTIONAL CHECKS IAW AMM 27-81-01.  NO FAULTS NOTED, OPS CHECK NORMAL.
